# SDR AALA201509309002

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 37,304 hours, 13,336 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4492
- Condition: Failed
- Location: Zone 100
- Part time: 38,657 hours, 24,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 430 VENT EXTRACT FAULT ILLUMINATED, FAN HUMMED, GRINDED & SMELLED BEFORE IT FINALLY QUIT.  R & R EXTRACT FAN ASSEMBLY IAW AMM 21-26-51-400-001.  OPERATIONAL CHECKED NORMAL IAW 21-26-00-710-001.
